MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYR W/NDLE,HYPODERM,TB,27GX 1/2", 1ML

MEDLINE INDUSTRIES, LP; SYR W/NDLE,HYPODERM,TB,27GX 1/2", 1ML
Model Number SYR101272Z
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that needles are "breaking off" of the syringe during use.No serious injury or adverse impact to a patient or a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A sample in used condition was returned for evaluation.The reported problem/issue was unable to be confirmed through sample testing.According to the reporting facility, they hypodermic needle was being used to draw up vancomycin from a medication vial.Hypodermic needles are only intended to be used for injection and not for drawing up medication.The reported problem/issue was determined to be caused by use error.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that needles are "breaking off" of the syringe during use.

Common Device Name
SYR W/NDLE,HYPODERM,TB,27GX 1/2", 1ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19039053
Report Number1417592-2024-00406
Device Sequence Number18263215
Product Code FMF
UDI-Device Identifier30080196448818
UDI-Public30080196448818
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYR101272Z
Device Lot Number190906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown